# SDR AALA202507023269

- Difficulty date: July 1, 2025
- Submitted: July 2, 2025
- Operation: Air carrier
- Aircraft: N990NN
- Make and model: Boeing 737823
- Aircraft serial: 31241
- Aircraft time: 26,571 hours, 11,405 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Binding
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT REPORTS HANDLE OF THE DOOR ON AFT RIGHT LAV IS DIFFICULT TO OPEN. CONFIRMED RIGHT AFT DOOR INTERMITTENT HARD TO OPEN, SEEMS HINGE MAY BE WORN. (OPEN).
